# SDR ASOA2013022603073

- Difficulty date: January 30, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 17,675 hours, 16,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R35031263
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR SUPPORT HAS CORROSION AROUND FASTENER HOLES INBD AND OTBD SIDE LBL 27 BETWEEN FS 574 - 621.   LOCATED, DRILLED & INSTALLED NEW SERVICEABLE CARGO FLOOR SUPPORT IAW SRM 51-42-21 & REO 601R-53-61-3778.
